Relpax and nursing

Common Questions and Answers about Relpax and nursing

relpax

I was prescribed Topamax along with an appetite suppressant (Adipex) for weight loss a bit over a year ago and stopped taking them after two and a half months. I did not lose all of the weight I had wanted to, but most of it. I had gained 55 pounds while on Paxil over the course of two and a half years. By taking a combination of the two medicines, I lost 22 pounds the first month, 10 pounds the second month, and 8 pounds the first half of the third month.
I think when you speak to your Doc (I'm thinking back to the interactions I saw between Doctors and patients when I was nursing and what seemed to work) that what your Dad said to say is good - the more simpler and to the point the better - but rather specifically mentioning the Norco 10 straight up say that you want a period of time that you can take 'what you know works' - then when he askes 'well, what did work?
On Sunday evening I got into my car to go to a friends house, and as I was driving, I started to feel dizzy and disoriented and my hands and face were tingling. All of a sudden, I could not move my fingers on either hand. They were frozen in place and even when I tried to move them with my other hand, I couldn't move them. My head felt as if someone was pounding on it with a hammer. I managed to pull the car into the parking lot of a nursing home.
Hi Everyone and Welcome, Come on in and make yourself cozy. You can do this!
I was surprised to see that no one mentioned Relpax; it's in the same class of triptan drugs as Maxalt and Imitrex. If I take 40 mg Relpax within the 1st 10-15 minutes after the onset of a migraine it eliminates the migraine about 85% of the time.
I am so thankful I don't get migraines - my DIL does and it is debilitating at times for her, which is tough with three young children. And yes, she has seen a neuro and had an MRI done. They have them under control right now with meds. Good idea for a poll, JJ.
I could easily get a prescription for Topamax as I have migraines and my doc and I talked about it at our last visit. I would also LOVE the weight loss side effect. Anyone that has or is taking Topamax - does it make you feel nervous? Does it make your heart beat faster and/or palpitations? I have anxiety so I can't use it if it will make me more nervous. Anybody have bad side effects from Topamax?
i am 26 years old i have 3 kids to look after but i feel like i can't do anything right anymore i am nauseated all day very dizzy no matter what i may be doing i have even gotten so dizzy while i was alseep that it woke me up and imedeiately upon waking vomiting i am so tired of the doctors saying it's because you are overweight ,your just stressed or it's all in your head i have begged to have ct /mri's done they respond with well i think you may have vertigo lets send you to a ear doctor i jus
I had MRI, CT scan, bloodwork, TEE ultrasound, and many more tests. The doctors have me taking daily aspirin and staying of any type of Birth control pills just to be safe. We may never know what it was. Very frustrating!!! I do not have a history of any type of migraines at all. Don't smoke/drink/and am very healthy. And since this episode have had weird tingling/numbness/pins & needles feelings. Thankfully nothing like the episode I had a few years back. That was scary.
well sorry to inform im only taking hcg to get my testosterone levels back to normal but I do know alot about all this kind of stuff and workout and nutrition and I like to talk to ppl about it all and learn or try and help so im here :) im getting my mom to probally start a cycle of hcg hopefully she will start by dec shes still need some convincing but ya if its not to much to ask if u could mail me the 500k diet you are supposed to follow pls thanks p.
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
They are not sharp pains but more of a constant 'throb' and can go on for hours. Pain relief medication does nothing and the only relief I can get at all is the application of something topical like '4-Head' or the American 'Head-On'. Although I have been a reasonably 'active' drinker in the past, if anything now, at the age of 61 (male), I rarely have more than two drinks at a time ... which is why I'm surprised at the onset of these headaches.
MedHelp Health Answers